# SDR AALA20020939

- Difficulty date: June 17, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL FIN ATTACH ANGLE CRACKED STATION 1408 RIGHT.  REPLACED CHORD ANGLE STATION 1408 PER AARD 55-30-00-7.  (M)
